Corrigendum to "Chen Inequalities for Submanifolds of Real Space Forms with a Semi-symmetric Non-metric Connection"
Printed: Mar 2015
We fix the coefficients in the inequality (4.1) in the Theorem 4.1(i) from
A. Mihai and C. Özgür, "Chen inequalities for
submanifolds of real space forms with a semi-symmetric non-metric
connection" Canad. Math. Bull. 55 (2012), no. 3, 611-622.
real space form, semi-symmetric non-metric connection, Ricci curvature
53C40 - Global submanifolds [See also 53B25]
53B05 - Linear and affine connections
53B15 - Other connections